# SDR CALA2024102100883

- Difficulty date: October 18, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 68,833 hours, 29,970 cycles
- System (JASC): 2700 · Flight Control System
- Part: Flt Controls
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TO MAINTAIN STRAIGHT FLIGHT, PLANE IS IN APPRX3 DEGREE RIGHT BANK BELOK APPROX FL260 VISUALLY CHECKED ALL FLIGHT CONTROL SURFACES, NO ANOMALIES NOTED. PERFORMED BITE TESTS OF ALL FLIGHT CONTROL COMPUTERS AND ELEVATOR AND AILERON DAMPING TESTS PER MCDU.  NO DISCREPANCIES NOTED.  PER MAINTENANCE TIP 27-018, VERIFIED FLIGHT CONDITIONS A-F WERE CORRECT.  PER MAINTENANCE TIP, NO FURTHER MAINTENANCE ACTION REQUIRED.
